Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent headaches. Cyst at the back head. Vertigo with bleeding nose. Taking Zoloft. What could this be?

I have had headaches just about everyday for a couple of years now. I've had my head checked for and there was a small cyst found in the back of my head. The doctors don't think it is the reason for my headaches. I also have vertigo and have recently started getting dried blood in my nose. My doctor started me on Zoloft about a month ago and the headaches still continue. What could this be?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely cause for your headaches is migraine. You may benefit from migraine preventive medications such as beta blockers, Topiramate or divalproex. Zoloft is an antidepressant, so, if you are depressed you would benefit, otherwise not.
I agree that the cyst at the back of your head may not be connected to the headaches. However, if you can upload a copy of the MRI report, it would help us.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Wed, 3 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor